| Catalog Number |
2C7557 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) vented paclitaxel sets were leaking.The leak was further described as, ¿leaked diluent through the white tubing connector piece adjacent to the filter¿.The leaks occurred while priming the sets with dilutant prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: two (2) actual devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing including clear passage and pressure tests were performed which revealed a leak between the white covering and the tubing in the upstream and downstream part.The reported condition was verified.The cause of the condition was due to incorrect assembly during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.